Illinois Journal of Mathematics

Extreme positive operators on $l^{p}$

Ryszard GrząŘlewicz

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 208-232.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987530

Digital Object Identifier
doi:10.1215/ijm/1255987530

Mathematical Reviews number (MathSciNet)
MR1156623

Zentralblatt MATH identifier
0787.46025

Subjects
Primary: 47B65: Positive operators and order-bounded operators
Secondary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.) 47D20

Citation

GrząŘlewicz, Ryszard. Extreme positive operators on $l^{p}$. Illinois J. Math. 36 (1992), no. 2, 208--232. doi:10.1215/ijm/1255987530. https://projecteuclid.org/euclid.ijm/1255987530


Export citation